# SDR QXEA9902700

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT NACELLE EXTERIOR INBOARD SKIN HAS 1.5 CRACK AT STATION XN127.5 AND YW139.200, JUST AFT OF PANEL 425AL TOP EDGE.  REPAIRED IAW DHC-8 SRM 51-40-11.
